Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 227, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2007, 2:46 PM EDT for Jasper County, Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2007, 2:46 PM EDT (18:46 UTC)
- Expired
- Jun 29, 2007, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Jasper County, GA
The radar
The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:00 PM EDT | TSTM WND DMG | Monticello, GA | REPORTED COUPLE OF TREES DOWN LOCALLY AND A FENCE KNOCKED OVER. |
| Jun 29, 3:00 PM EDT | HAIL 0.75 | Monticello, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 291846 SVRFFC GAC159-291930- /O.NEW.KFFC.SV.W.0227.070629T1846Z-070629T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EDT FRI JUN 29 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JASPER COUNTY IN CENTRAL GEORGIA * UNTIL 330 PM EDT * AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MONTICELLO...MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADGATEVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3345 8369 3334 8384 3316 8371 3332 8353 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:17 AM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 29, 11:17 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT FRI JUN 29 2007 .UPDATE... WEAK BOUNDARY OVER CENTRAL GEORGIA...BUT THE FRONT IS STILL SLOWLY SAGGING THIS WAY. CONVECTION HAS STARTED TO FIRE ALONG THE SEABREEZE...BUT MAY STILL TAKE A WHILE TO GET TO OUR AREA. FOR NOW THOUGH...DONT EXPECT ANYTHING TO FIRE IN THE AREA THIS MORNING... SO HAVE REMOVED ALL POPS AND LOWERED SKY COVER FOR THE MORNING PERIOD. TEMPERATURES LOOK FINE FOR THE MOST PART...BUT WILL KEEP AN EYE ON TRENDS WITH THIS LACK OF CLOUD COVER. && .PREV DISCUSSION... /ISSUED 545 AM EDT FRI JUN 29 2007/ SHORT TERM /TODAY THROUGH SUNDAY/... ACTIVE WEATHER PATTERN EXPECTED THROUGH MUCH OF THE SHORT TERM. STILL A RATHER STAGNANT...QUASI-STATIONARY UPPER AIR PATTERN IN PLACE...BUT SUBTLE CHANGES WILL EVOLVE OVER THE NEXT COUPLE OF DAYS ALLOWING FOR WIDESPREAD SHRA/TSRA ACTIVITY ACROSS THE REGION. UPPER HIGH CENTERS REMAIN OVER THE SW AND SE U.S. AT THE PRESENT...WHILE A PERSISTENT UPPER LOW REMAINS OVER NORTH CENTRAL TX...WITH A TROPICAL FEED INTO THE GULF AND CARIBBEAN...THANKS TO A LARGE BERMUDA HIGH. A COLD FRONT EXTENDS FROM NEW ENGLAND TO MISSOURI. THE KEY TO THE PATTERN CHANGE WILL BE A STRENGTHENING POLAR VORTEX. THIS WILL PUSH THE CENTER OF THE UPPER RIDGE BACK INTO THE LA/MS REGION AND ALLOW NW FLOW TO STRENGTHEN ACROSS THE E/SE U.S. AS A DEEP TROUGH...FOR THIS TIME OF YEAR...DEVELOPS ALONG THE EAST COAST. A LARGE SFC HIGH BUILDS SOUTHWARD FROM SE CANADA INTO THE MID-ATLANTIC BY MON. WHILE THE UPPER RIDGE STILL DOMINATES THE AREA TODAY...A SHORT WAVE WILL RIDE AROUND THE NORTH SIDE OF THE UPPER RIDGE AND IS EXPECTED TO COMBINE WITH MAX TEMPS IN THE 90S ONCE AGAIN AND AMPLE SFC MOISTURE TO GENERATE NUMEROUS SHRA/TSRA ACTIVITY THIS AFTERNOON...MOSTLY ACROSS THE NORTH. MOS POPS...BOTH GFS AND ETA...ARE WAY UNDERDONE...WHICH HAS OFTEN BEEN THE CASE LATELY...WITH THU NO EXCEPTION. THUS...HAVE GONE WELL ABOVE GUIDANCE POPS...EVEN INTO THE LIKELY CATEGORY. WHILE ISOLD SVR CANNOT BE RULED OUT...BASICALLY A HIGH CAPE...VERY LOW SHEAR PATTERN. THUS...THE MAIN CONCERN WILL BE CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN. ENOUGH RAIN HAS FALLEN IN SPOTS ACROSS N GA DURING THE PAST WEEK...THAT HEAVY RAINFALL WILL BECOME MORE OF AN ISSUE THAN IT HAS BEEN IN THE PAST. ACTIVITY WILL BE MORE SCATTERED IN CENTRAL SECTIONS OF THE STATE. GIVEN UPPER- LEVEL SUPPORT AND HIGH INSTABILITY...ACTIVITY MAY WELL CONTINUE PAST SUNSET...JUST AS IT DID THIS MORNING. WHILE THERE MIGHT BE A SLIGHT DECLINE IN CONVECTION EARLY SAT...EXPECT AN INCREASE IN SHRA/TSRA ACTIVITY AGAIN SAT NIGHT/SUN AS A STRONG SHORT WAVE...IN INCREASINGLY STRONG NW FLOW...MOVES INTO THE REGION. THE FRONT WILL ALSO SAG SOUTH THROUGH THE STATE SAT-SUN AND FURTHER ENHANCE CONVECTION. THUS...ONCE AGAIN...HAVE GONE WELL ABOVE MOS GUIDANCE POPS. NOTE...GFS GRIDDED MOISTURE AND POPS ARE INCONSISTENT. FORECAST HAS RELIED HEAVILY ON SYNOPTIC PATTERN AND GRIDDED MOISTURE FIELDS...NOT MOS POPS. MAX TEMPS CONTINUE TO BE WARMER THAN MOS WOULD INDICATE. THUS...HAVE GONE SLIGHTLY ABOVE GUIDANCE AGAIN TODAY. HAVE TAPERED MAX TEMPS OFF A FEW DEGREES EACH DAY AFTER TODAY WITH INCREASED COVER COVER...PCPN...AND FRONTAL PASSAGE BY SUN. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... BY MON...THE FRONT SHOULD HAVE PUSHED INTO SOUTH GA. WHILE OVERALL THE GFS HAS BEEN CONSISTENT ON MOVING THE FRONT THROUGH THE CWA AND ALLOWING DRIER AIR TO SPREAD INTO THE AREA FROM THE NORTH...IT IS SLOWER IN DOING SO THAN ON EARLIER MODEL RUNS. IT APPEARS THAT THE NW FLOW AND SFC HIGH PRESSURE WILL BE STRONG ENOUGH TO ALLOW THIS TO HAPPEN. THERE MAY BE SOME LINGER SHRA/TSRA ACTIVITY EARLY MON...BUT GENERALLY DRYING THINGS OUT MON. WILL LEAVE POPS OUT OF THE FORECAST FOR TUE-WED AT THIS TIME...ALTHOUGH CONFIDENCE IN THAT OCCURRING AT THIS TIME OF YEAR IS LOW. NW FLOW WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE EXTENDED PERIODS. ANOTHER SHORT WAVE AND FRONT WILL MOVE INTO THE AREA LATE THU-FRI...ONCE AGAIN ENHANCING THE THREAT FOR SHRA/TSRA ACTIVITY. THIS APPEARS TO BE A STRONG ENOUGH SYSTEM TO WARRANT CHANCE POPS AT THIS TIME. MAX TEMPS WILL DROP BELOW 90 IN MANY LOCATIONS MON-TUE...BUT WILL SLOWLY CLIMB BACK TO THE LOW 90S BY MID-WEEK. HAVE GENERALLY GONE A LITTLE ABOVE 00Z MEX FOR MAXES SINCE IT HAS IN GENERAL BEEN TOO COOL MOST SUMMER...MOST LIKELY NOT ACCOUNTING FOR THE DRY SOIL CONDITIONS. THIS WOULD BE SUBJECT TO CHANGE DEPENDING ON THE AMOUNT OF WIDESPREAD RAINFALL THAT FALLS THE NEXT FEW DAYS. AVIATION... PRIMARY CONCERN THIS MORNING IS HOW MUCH RADIATIONAL FOG WILL DEVELOP IN ATL METRO AREA AFTER SIGNIFICANT OVERNIGHT RAINFALL. RAINFALL AMOUNTS AROUND 1 INCH ACROSS MOST AT ATL METRO AIRPORTS LAST NIGHT. VSBYS HAVE ALREADY DROPPED TO 2 TO 3SM AT KPDK BUT KFTY AND KATL HOLDING STRONG AT 6SM OR BETTER. IR SAT IMAGERY SHOWS LINGERING MID AND HIGH CLOUD REMNANTS OF OVERNIGHT TSRA...PERHAPS THESE CLOUDS WILL REMAIN THICK ENOUGH TO INHIBIT STRONG RADIATIONAL COOLING THROUGH DAYBREAK. HAVE CAUTIOUSLY UPDATED TAFS TO REFLECT MORE FOR 4-6SM VSBYS AT KATL AND KFTY. ANY FOG SHOULD DISSIPATE AFTER 14Z...VFR CONDITIONS EXPECTED OTHERWISE. SFC WINDS WILL BECOME NW AT 5-10KTS TODAY AS WEAK COLD FRONT SLIPS INTO NORTH HALF OF GEORGIA. LT AND VRBL SFC WINDS EXPECTED UNTIL 17Z OR SO WHEN WINDS SHOULD SWITCH TO NW. TSRA COVERAGE SHOULD BE HIGH ENOUGH (30-50%) THIS AFTERNOON AND EARLY EVENING TO WARRANT TEMPO OVER NORTH GEORGIA AIRPORTS. ACTIVITY OVER CENTRAL GEORGIA SHOULD REMAIN ISOLD. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 70 93 69 91 / 60 60 40 40 60 ATLANTA 92 72 91 71 90 / 50 60 40 40 60 BLAIRSVILLE 83 66 82 63 82 / 60 60 40 40 60 CARTERSVILLE 93 68 91 67 89 / 60 60 40 40 60 COLUMBUS 96 75 95 73 94 / 50 40 40 40 50 GAINESVILLE 91 70 90 69 88 / 60 60 40 40 60 MACON 95 73 94 71 94 / 30 30 50 40 50 ROME 92 69 91 67 89 / 60 60 40 40 60 PEACHTREE CITY 93 68 92 68 90 / 50 60 40 40 60 VIDALIA 94 73 93 73 94 / 20 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Jun 29, 11:45 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT FRI JUN 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON THROUGH EARLY EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY. .PRIMARY HAZARDS... DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO ATHENS LINE. .DISCUSSION... A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY ...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 1:57 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EDT FRI JUN 29 2007 GAZ038-050-291830- 157 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN GREENE AND OGLETHORPE COUNTIES UNTIL 230 PM EDT... AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BAIRDSTOWN THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE AND OGLETHORPE COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENFIELD...WOODVILLE...BAIRDSTOWN... STEPHENS AND MAXEYS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:20 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EDT FRI JUN 29 2007 GAZ070-291845- 220 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAMAR COUNTY UNTIL 245 PM EDT... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GOGGINS. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAMAR COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PIEDMONT...MILNER...BARNESVILLE...ALDORA...GOGGINS AND JOHNSTONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT FRI JUN 29 2007 GAZ039-291915- 235 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WILKES COUNTY UNTIL 315 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AONIA. THIS STORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDTOWN...METASVILLE...DANBURG...AONIA AND WASHINGTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:36 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT FRI JUN 29 2007 GAZ011-291900- 236 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTOOGA COUNTY UNTIL 300 PM EDT... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHATTOOGAVILLE THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CHATTOOGA COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERRYTON...LYERLY...HOLLAND AND CHATTOOGAVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:38 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT FRI JUN 29 2007 GAZ001-291915- 238 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE COUNTY UNTIL 315 PM EDT... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW ENGLAND. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DADE COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WILDWOOD...NEW ENGLAND...TRENTON AND CLOUDLAND STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:45 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT FRI JUN 29 2007 GAZ069-291915- 245 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UPSON COUNTY UNTIL 315 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMASTON. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROLAND...PICKARD...THOMASTON...ATWATER AND THE ROCK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 11:03 PM EDT | Flash Flood Warning | FFC | Hall | 3 hr |
| Jun 28, 11:23 PM EDT | Flash Flood Warning | FFC | Lumpkin | 3 hr |
| Jun 29, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 37 min |
| Jun 29, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 35 min |
| Jun 29, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 25 min |
| Jun 29, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 30 min |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 46 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 34 min |
| Jun 29, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 30 min |
| Jun 29, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 32 min |
| Jun 29, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 27 min |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 27 min |
| Jun 29, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 37 min |
| Jun 29, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 31 min |
| Jun 29, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 27 min |
| Jun 29, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 36 min |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 25 min |
| Jun 29, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.